# SDR HEEA060447

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911LK
- Make and model: Bolkms BK117B2
- Aircraft serial: 7068
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 1179405603
- Condition: Failed
- Location: Nr 1 Engine N1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE NEEDLE PEGS OUT BEFORE REACHING 70 PERCENT N2.
